Fixed Point Theorems for four Mappings on Probabilistic Metric Spaces

AUTHOR AND
AFFILIATION

ANIL RAJPUT1, D. P. AGRAWAL2 and SAVITA JAIN1
1Department of Mathematics, CSA Govt. P.G. Nodal College, Sehore (India)

(dranilrajput@gmail.com, 2dpagrawal1963@gmail.com)
2Department of Mathematics, Govt. Science College, Gwalior (India)

KEYWORDS:

self mapping

Issue Date:

April 2016

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.28 – No.1

PDF

Click Here Download PDF

DOI:

http://www.ultrascientist.org/paper/40/

ABSTRACT:

Our main goal to proved common fixed point theorems for four self-mappings with φ-contractive condition in a complete Menger spaces. In this paper we used the concept and definitions some know results

Copy the following to cite this Article:

ANIL RAJPUT1, D. P. AGRAWAL2 and SAVITA JAIN1, “Fixed Point Theorems for four Mappings on Probabilistic Metric Spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 1, Page Number , 2016


Copy the following to cite this URL:

ANIL RAJPUT1, D. P. AGRAWAL2 and SAVITA JAIN1, “Fixed Point Theorems for four Mappings on Probabilistic Metric Spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/40/